Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Having cut-points is not a Whitney reversible property


Author: Eiichi Matsuhashi
Journal: Proc. Amer. Math. Soc. 137 (2009), 3543-3545
MSC (2000): Primary 54B20; Secondary 54F15
DOI: https://doi.org/10.1090/S0002-9939-09-09895-5
Published electronically: May 6, 2009
MathSciNet review: 2515424
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the property of having cut-points is not a Whitney reversible property. This answers in the negative a question posed by Illanes and Nadler.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54B20, 54F15

Retrieve articles in all journals with MSC (2000): 54B20, 54F15


Additional Information

Eiichi Matsuhashi
Affiliation: Faculty of Engineering, Yokohama National University, Yokohama, 240-8501, Japan
Email: mateii@ynu.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-09-09895-5
Keywords: Whitney reversible property, cut-point, terminal continuum, atomic map.
Received by editor(s): December 23, 2008
Received by editor(s) in revised form: January 6, 2009
Published electronically: May 6, 2009
Communicated by: Alexander N. Dranishnikov
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society